MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10373
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was thrombus in the sheath.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) was positioned and a watchman laa closure device & delivery system (wds) were selected for use.During the procedure, the physician had removed the dilator and was flushing the was when they discovered that there was a thrombus.The physician could not aspirate it out and decided to pull the entire sheath out of the patient.It was noted that the thrombus was inside of the was.There were no patient complications that resulted from this event.The patient was fine.A new was used to successfully complete the procedure.The patient has since been discharged from the hospital.

Brand Name
WATCHMAN ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9209156
Report Number2134265-2019-12533
Device Sequence Number447363
Product Code NGV
UDI-Device Identifier08714729838210
UDI-Public08714729838210
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model Number10373
Device Catalogue Number10373
Device Lot Number0024074725
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;